# SDR 98ZZZX3141

- Difficulty date: July 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7433N
- Make and model: Cessna U206G
- Aircraft serial: U20603660
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Part number: 534685
- Condition: Failed
- Location: Starter
- Part time: 520 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING SHOULD HAVE 519.9 HOURS IF CHANGED AT OVERHAUL.  ENGINE OVERHAULED BY T.W. SMITH ON 6-25-93.  MAY HAVE ALSO BEEN CAUSED BY OVERTIGHTENING OF ALTERNATOR BELT.  BEARING FAILURE RESULTED IN METAL CONTAMINATION OF THE OIL AND OIL FILTER.
